# SDR UPS99229268

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 652533720
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI DURING REMOVAL OF ACCORDIAN SEAL FOR HINGE INSPECTION TOP BEAM OF MA IN CARGO DOOR FOUND CORRODED IN SEVERAL AREAS.  UPPER BEAM REMOVED AND REPLACED IAW BOEING DRAWING 65-25337.
